# SDR JGVR20200605001

- Difficulty date: June 5, 2020
- Submitted: June 5, 2020
- Operation: Air carrier
- Filed by: Duncan Aviation Inc, repair station JGVR194F
- Aircraft: N382QS
- Make and model: Cessna 680A
- Aircraft serial: 6800245
- Aircraft time: 10,742 hours, 7,098 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AROUND 2 HI-LOKS ON UPPER OUTBOARD RIB ABOVE LT MLG AT APPROXIMATELY MIDLINE. REMOVED 2 HI-LOK FASTENERS AND MECHANICALLY BLENDED CORROSION IN AREA AROUND HOLES ON UPPER OUTBOARD RIB ABOVE LT MLG AT APPROXIMATELY MIDLINE, IAW SRM 51-10-01. PERFORMED AN EDDY CURRENT AND ULTRASONIC THICKNESS CHECK OF THE BLENDED AREA ON THE UPPER OUTBOARD RIB ABOVE THE LT MLG. NO CRACK OR CORROSION INDICATIONS FOUND. FOUND BLENDED AREAS TO OUT OF LIMITS PER SRM 51-70-02. REPAIRED CORRODED AREA IAW ENGINEERING MEMO REF DQ25926M1 DATED JUNE 4, 2020. THIS IS CONSIDERED A MINOR REPAIR, PER GMM 2.2.2 THIS IS CONSIDERED TO BE LEVEL 2 CORROSION.
